# SDR VNAA20240513001

- Difficulty date: March 20, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: SH6903706125
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AREA OF SETTLEMENT OF FAIRINGS (583AB, 586AB, 592AB, 595AB, 597AB) AT LH WING LOWER SKIN.   AREA OF SETTLEMENT OF FAIRINGS (583AB, 586AB, 592AB, 595AB, 597AB) AT LH WING LOWER SKIN WERE REPAIRED PER REO 690-57-21-459 REV. - -
